Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Feeling lousy, low BP, nauseous, red swollen leg, DVT ?

when someone feels lousy suddenly, normally low lood pressure and now suddenly hig, dizziness and a bit nausious and mild chestpain . male is a almost every other day in plane travelling with a minum of 7 hours and a maximum of 17 hours. no swollen - red painful leg - so I do not think it is DVT what direction should we think ?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hello! After evaluating your symptoms & the discussion I think your problem is, although not serious, what is known as 'High Altitude Illness'. It has been an established fact that a person who has had an acute altitude illness previously tends to be at greater risk of developing acute altitude illness than a person who has previously ascended to altitude or having regular plane traveling, but without ill effect.
So, you need not be worried much as these symptoms can very well be controlled with appropriate preventive measures. For example the severity can be minimized by prophylactic acetazolamide.
Thanks & take care of yourselves!
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor